the past week , i went to DR to treat the old effects of acne like hyperpigmentation ind small Spot and he prescribed to me medication
untone 4 advanced hyperpigmentation
castalia laboratoires dermatologiques paris
after used this by two days my face became red in the Cheek when i used the medication
then i went to the dr and he predcribed to me
fucicort ( fucidic acid ph eur 20 mg and betamethasone 1 mg0
mebo (0,25% w/w B-sitosterol)
after used this nedication by 1 week i have now black red Spot plz plz plz plz plz help
How are you? Fucicort is usually indicated for inflammatory dermatoses where bacterial infection is present or likely to occur. If the black red spots persisted, it is best that you have this checked by your doctor or be referred to a dermatologist for proper evaluation. Direct clinical examination of the skin lesion is highly recommended.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.